Universiti Teknologi Malaysia Institutional Repository

Numerical conformal mapping of doubly connected regions via the Kerzman-Stein Kernel

Murid, Ali H. M. and Mohamed, Nurul Akmal (2007) Numerical conformal mapping of doubly connected regions via the Kerzman-Stein Kernel. International Journal of Pure and Applied Mathematics, 38 (3). pp. 229-250. ISSN 1311-8080

Full text not available from this repository.


Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:8159
Deposited By: Norshiela Buyamin
Deposited On:02 Apr 2009 07:13
Last Modified:14 Oct 2010 02:14

Repository Staff Only: item control page